Foto del docente

Giovanni Mongardi

Associate Professor

Department of Mathematics

Academic discipline: MAT/03 Geometry


Giovanni Mongardi; John Christian Ottem, Curve classes on irreducible holomorphic symplectic varieties, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», in corso di stampa, online ready, pp. 1 - 15 [Scientific article]

Ciaran Meachan, Giovanni Mongardi , Kōta Yoshioka, Derived equivalent Hilbert schemes of points on K3 surfaces which are not birational, «MATHEMATISCHE ZEITSCHRIFT», 2020, 294, pp. 871 - 880 [Scientific article]

Camere, Chiara; Garbagnati, Alice; Mongardi, Giovanni, Calabi-Yau quotients of hyperkähler four-folds, «CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES», 2019, 71, pp. 45 - 92 [Scientific article]

Andreas L., Knutsen; Margherita, Lelli Chiesa; Mongardi, Giovanni, Severi varieties and Brill–Noether theory of curves on abelian surfaces, «JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK», 2019, 749, pp. 161 - 200 [Scientific article]

Chiara Camere, Grzegorz Kapustka, Michał Kapustka, Giovanni Mongardi, Verra Four-Folds, Twisted Sheaves, and the Last Involution, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2019, 2019, pp. 6661 - 6710 [Scientific article]

Knutsen, Andreas Leopold; Lelli-Chiesa, Margherita; Mongardi, Giovanni, Wall divisors and algebraically coisotropic subvarieties of irreducible holomorphic symplectic manifolds, «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2019, 371, pp. 1403 - 1438 [Scientific article]

Giovanni, Mongardi; Pacienza, Gianluca, Polarized Parallel Transport and Uniruled Divisors on Deformations of Generalized Kummer Varieties, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2018, 2018, pp. 3606 - 3620 [Scientific article]

Mongardi, Giovanni; Tari, Kevin; Wandel, Malte, Prime order automorphisms of generalised Kummer fourfolds, «MANUSCRIPTA MATHEMATICA», 2018, 155, pp. 449 - 469 [Scientific article]

Mongardi, Giovanni; Rapagnetta, Antonio; Saccà, Giulia, The Hodge diamond of O’Grady’s six-dimensional example, «COMPOSITIO MATHEMATICA», 2018, 154, pp. 984 - 1013 [Scientific article]

Giovanni, Mongardi; Malte, Wandel, Automorphisms of O'Grady's manifolds acting trivially on cohomology, «ALGEBRAIC GEOMETRY», 2017, 4, pp. 104 - 119 [Scientific article]Open Access

Boissière, Samuel; Camere, Chiara; Mongardi, Giovanni; Sarti, Alessandra, Isometries of ideal lattices and hyperkähler manifolds, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2016, 2016, pp. 963 - 977 [Scientific article]

Giovanni Mongardi, On the monodromy of irreducible symplectic manifolds, «ALGEBRAIC GEOMETRY», 2016, 3, pp. 385 - 391 [Scientific article]Open Access

Mongardi, Giovanni, Towards a classification of symplectic automorphisms on manifolds of K3[n] type, «MATHEMATISCHE ZEITSCHRIFT», 2016, 282, pp. 651 - 662 [Scientific article]

Mongardi, Giovanni, A note on the kähler and Mori cones of hyperkähler manifolds, «THE ASIAN JOURNAL OF MATHEMATICS», 2015, 19, pp. 583 - 592 [Scientific article]

Mongardi, G; Wandel, M., Induced automorphisms on irreducible symplectic manifolds, «JOURNAL OF THE LONDON MATHEMATICAL SOCIETY», 2015, 92, pp. 123 - 143 [Scientific article]

Latest news

At the moment no news are available.